My Botox and fillers have worn off. My skin is white and patchy at the top of my eyebrows. Is this normal?

Am glad I had the experience, but wont be doing it again. I have noticed that at the top of my eyebrows my skin is white and patchy, as if there is something under the skin. Is this normal. It looks as if the blood flow isnt getting to it. All pale.

Doctor Answers 5

White Patchy Skin after Botox

Botox would not cause your skin to become discolored. Fillers on the other hand can cause an occluded vessel, and that is something you need to get taken care of ASAP. I recommend you go back to your injector for evaluation.


#botoxandfillers   #blanchedskin

Botox and Fillers

I have never experienced this reaction with Botox, it should not cause any discoloration to the skin. Fillers can however, occlude vessels in the face, and if this is the case you need to see your injector asap. I would also follow up with a Dermatologist.


#botoxsideeffects  #discoloration   #fillers

Jed H. Horowitz, MD, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 96 reviews

Botox, skin discoloration

Botox results lasts no longer than 3-4 months and should not cause any white or patchy discoloration of the skin. I would suggest following up with an experienced cosmetic dermatologist. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Skin discoloration

Thank you for your question.


I have never seen skin change color at the injection site of Botox. If this continues or gets worse, I would recommend seeing your PS that did the injections.

Francis Johns, MD
Greensburg Plastic Surgeon
4.8 out of 5 stars 60 reviews

Botox and Skin Pale

Botox is a fantastic injection and I have not seen this side effect that you are describing.  I suggest you return to your treating physician for examination.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.